Some Triaminic, Theraflu recalled after kids accidentally ingest medicine

This is an archived article and the information in the article may be outdated. Please look at the time stamp on the story to see when it was last updated.

therafluThe manufacturer of Triaminic and Theraflu has voluntarily recalled more than 2 million units of the cold medications because the child-resistant caps didn’t work.

The Consumer Product Safety Commission says the cap could still be removed by a child even with the tamper-resistant seal in place.

Four children accidentally ingested the medications.

The manufacturer says the last batch of products in question were distributed more than a year ago.

Leave a Reply

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

1 Comment